... takes me a long time to fall asleep, what should i do?
I looked up side effects for Gabapentin, I agree with maso4169, you should call your doctor or better yet your pharmacist. You may be suffering from severe side effects of this med. It is an anti-epileptic medication that is also used for nerve pain (like fibromyalgia) and it can cause aggitation, restlessness and insomnia. Just my opinion, and I am no expert, but I would think there are better choices of meds for depression and insomnia than Gabapentin.
Good luck, and God bless,
i tried one before for my pain to see if it would help. a friend gave one to me to try. i know we shouldnt share meds and all that, but i was in so much pain, i thought i would give it a try. i hated it. it made me feel drunk and extremely sleepy. it did take a while for it to kick in... a long while. if it does make you sleepy, you might wanna try taking it earlier so it will be kicking in by bedtime. i dont see why they gave it to u for depression tho. i guess it may have multiple uses like most meds... im def not an expert. just a girl looking for the best possible relief from fibro.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started taking trazodone and I am up to 75 mg and it took me hours to fall asleep last night?
Posted 9 May 2010 • 1 answer
Posted 15 Jan 2011 • 1 answer
Prozac makes me fall asleep so I adjusted when I take it so I fall asleep at bed time, not early in?
Posted 2 Mar 2012 • 2 answers
Posted 19 Jul 2012 • 4 answers
Posted 24 Mar 2013 • 5 answers